# SDR YENA2025033100346

- Difficulty date: March 29, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N2165J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11679
- Aircraft time: 4,085 hours, 760 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fdu
- Part number: 9090120201
- Part serial: A0067429
- Condition: False Activation
- Location: Nr 2 Engine
- Part time: 4,112 hours, 765 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT#350, GND-JFK. (ETOPS) 'ENG2 FIRELOOP A ECAM 2X FOR APPROX 20 SECONDS ON DESCENT ( ENGINE FIRE DETECTION SYSTEMS 1) LOOP A ); (RESOLVED ON W/O: 1403046 TASK CARD: NR-00002 ) FOUND FIRE DET CBL A DAMAGED. REMOVED AND REPLACED FIRE CABLE IAW AMM 26-12-61. OPS CHECK NORMAL. THIS CLEARS MDDR 578346. PLACARD REMOVED.
